# SDR FDEA201102220672

- Difficulty date: February 22, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 83,054 hours, 34,105 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: APB70801
- Condition: Corroded
- Location: Mlg Ww Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN WHEEL WELL, FWD BULKHEAD, CORROSION LOCATED AT OTBD LOWER CORNER OF SLANT PANEL. R & R ANGLE.  REF DWG NPB6072 AND DPS 4.708.
